Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Panic 468x60
Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 23
  1. #11
    So almost a month after I initially posted I'm still taking the xanax. Still only taking 0.5mg a day but breaking them in half and taking one in the morning and one in the evening. It kind of sucks because I don't feel anxious I am just using it to quell the tightness in my abdomen and chest which is persistent. I went without it the other day and I didn't have anxiety, I just had extra tightness! I've been on celexa for two and a half weeks now and I think it may actually be helping a little bit... Hopefully I can get off this xanax soon, I've gone through about 22.5mg over the course of two months. Does that sound like a lot or am I just being paranoid?

  2. #12
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,855
    no it is not a lot lol, give it or take 2 more weeks and you will feel better when celexa starts to work and you get rid of side effects. The tightness is probably Celexa doing you are going to be just fine, trust me, I am old woman veteran of anxiety war
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

  3. #13
    Senior Member
    Join Date
    Apr 2016
    Location
    Maryland (MD)
    Posts
    1,170
    As I have said previously in other posts, my wife has been a retail pharmacist for over 30 years. She said that drugs like Xanax,
    Valium, etc. have the potential for abuse and addiction. She said of course not everyone falls into that category, but if you take them long term,
    you may build up a tolerance to them and may need to take increasingly higher doses to have the same effect. They are all
    controlled substances.

  4. #14
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,855
    Kirk stop quoting your wife, you have no idea what people are here, Not everyone will abuse the drugs, on the opposite, very few will. The ones who abuse, are on different forum. Do you need me to link you?
    I am on klonopin for 3 or 4 years on the same dose. I know people on xanax (here, but he does not post anymore) 18 years on xanax , and never upped his dose. I am kind on benzos on and off my whole life and my grandchild is 10 , so you have no young chick here. The Pharmacists know how meds work and how to dose them, and it is about it. They have no idea how the body works, how we process the info and excetera.
    Try to voice your opinions and not to quote wifey,
    You are not doing a good job now. Spartakus is frightened due side effects of celexa and you instead of giving support are scaring him, bad, bad
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

  5. #15
    Senior Member
    Join Date
    Apr 2016
    Location
    Maryland (MD)
    Posts
    1,170
    First of all, if you carefully read my post, you will notice that I said that not everyone falls into the category of addiction and abuse. You are also not correct in your statement that pharmacists do not know how the body works. They HAVE to know how the body could, should and does react to medication. I am ONLY talking about Xanax, Valium, etc. and not the other one you mentioned. I would be careful before you begin to attack me to read my entire post.

  6. #16
    Senior Member
    Join Date
    Apr 2016
    Location
    Maryland (MD)
    Posts
    1,170
    Pharmacists are very highly trained in what medication does to us. Of course everyone can react differently. I have Valium on hand for when I fly in a plane because I get dizzy, not from fear. My internal medicine physician told me that if I take too much that over time, it may not work as well and I may need to increase the dose. I can also only voice my opinion but I am not trained in medicine like my physician is.

  7. #17
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,855
    Highly trained ? without the computer giving them warnings , they would make a thousand mistake a day
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

  8. #18
    Senior Member
    Join Date
    Apr 2016
    Location
    Maryland (MD)
    Posts
    1,170
    I agree with you that without the computer checking drug interactions, etc., more mistakes would be made. She tells me that when a customer asks her a question sometimes and
    she says the answer, another customer may chime in and say she is wrong. My wife just laughs to herself and moves on.

  9. #19
    Senior Member
    Join Date
    Jun 2013
    Posts
    5,855
    Kirk I think we people take to much of medication in general, This is why they need such sophisticated system in pharma business. oh some people know everything and you should smile and go on with whatever you are doing. )
    ''“If you cry because the sun has gone out of your life, your tears will prevent you from seeing the stars.”
    ''
    ― Rabindranath Tagore

  10. #20
    Senior Member
    Join Date
    Apr 2016
    Location
    Maryland (MD)
    Posts
    1,170
    I agree with you 100%!

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large